# SDR RRXA99985

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5753522
- Condition: Misdrilled
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND TRIPLE DRILLED RTAFT PRESS BULKHEAD, AT STA= 1766.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED MISDRILLED HOLES BY RIVET INSTALLATION IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO-05665.
